# SDR SWIA2020090452231

- Difficulty date: July 28, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT FLOOR SILL JUST AFT OF FS559.00+80 TO JUST AFT OF FS559.00+112 HAS MULTIPLE LOCATIONS OF CORROSION (MARKED).  C-CHECK RO 9/1/2020.  REMOVED CORROSION ON RT FLOOR SILL JUST AFT OF FS559.00+80 TO JUST AFT FS559.00+112, REF CRJ 200 SRM, FLOOR SILL WAS OUT OF LIMITS PER BOMBARDIER REO.  REMOVED AND REPLACED FLOOR SILL (WITH NEW) REF MHIRJ REO, & BOMBARDIER DWG.  SEE CONTINUATION CARD FOR DETAILS.
